# SDR DALA2025060504297

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1005733) CRACKED RIGHT VERTICAL PRESSURE DECK WEB BSTA 663 RBL 43 AT WING BOX AREA. RIGHT VERTICAL PRESSURE DECK WEB BSTA 663 RBL 43 AT WING BOX AREA WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3 ALTERNATIVE 2.
